# SDR AALA201511069006

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 4,262 hours, 1,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS, SLIDE 2R INDICATES LOW PRESS ON CIDS PANEL.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-22-00.
